# SDR DALA2015033002559

- Difficulty date: March 28, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORBEAM, BS 984, X=58 AND X=-58. WING BOX AREA.  REPLACED FLOORBEAM IAW SRM 51-30-02 AND 51-30-03 AND DWG 9915527, REV F.
